# SDR SWAA2025010270821

- Difficulty date: November 23, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AT RT WING 2024-728194<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189443 DUE DATE: 06/MAR/25.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 25-JAN-25;[03] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600 S/N:130547106; DUE DATE: 30-SEP-25.;[04] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3; S/N: 19104817 ; DUE DATE: 21-MAR-25;[05] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 37640185; DUE DATE: 24-JAN-25.;[06] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-800 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: SPX621 S/N: 8340225453 DUE DATE: 01-SEP-25; HOT BONDER P/N: HCS9200B S/N: 18185847 DUE DATE: 01-OCT-25; HOT BONDER PN: HCS9200B SN: 16122983 ; DUE DATE: 15-FEB-25; SCALE P/N CR5200 S/N 8343110774 DUE DATE 28/FEB/25. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-800 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: SPX621 S/N: 8340225453 DUE DATE: 01-SEP-25; HOT BONDER P/N: HCS9200B S/N: 18185847 DUE DATE: 01-OCT-25; HOT BONDER PN: HCS9200B SN: 16122983 ; DUE DATE: 15-FEB-25; SCALE P/N CR5200 S/N 8343110774 DUE DATE 28/FEB/25. SEE INDIVIDUAL SIGNOFFS BELOW.
